# SDR SWIA202161305

- Difficulty date: August 26, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319.70, STGR 18L TO 21L HAS CORROSION PRESENT     (C-CHECK RO 9/27/2021)    FRAME SECTOR P/N SH670-31891-3S BETWEEN STGR 18L AND 21L AT F.S.319.70 INSTALLED PER CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DRAWING #SH670-31810 REV Y. / TASK CARD 51-900-1002-SKY(CL600-2C10) REV DATE:  06 OCT 20 COMPLIED WITH.
